# SDR DALA2021022601115

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 67,168 hours, 8,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 EPSU FAILED. EXTERIOR LIGHT FAULT. CORRECTIVE ACTION: FOUND INTERMITTENT OPEN ON WIRE. FOUND WIRES DAMAGED INSIDE DOOR WIRE HARNESS ASSY. REPLACED WIRES. TESTED L4 EPSU. REINSTALLED SLIDE ASSY. (7025234)
